# SDR SWAA063579

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 65,342 hours, 48,330 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Attach Fitting
- Part number: 654485114
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING NR 5 SPOILER INBOARD ACTUATOR FWD ATTACH FITTING BROKEN.  REMOVED AND REPLACED INBOARD ACTUATOR PER MM.
